# SDR 0101136730

- Difficulty date: March 25, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 65,354 hours, 14,898 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Upper Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, RECEIVED A FIRE WARNING FROM THE NR 3 DETECTOR IN THE MAIN DECK CARGO COMPARTMENT.  WARNING QUIT AFTER 40 MINUTES AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE A-SMOKE DETECTOR IN THE NR 3 POSITION.  OPERATIONAL CHECK GOOD.
